# SDR 99ZZZX3322

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N282T
- Make and model: Amd FALCON10
- Aircraft serial: 042
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter/Gen
- Component: Ge, 2CM504D2D
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERVOLTAGE CONDITION RESULTING IN OVERHEATING AND PARTIAL INTERNAL FAILURE OF STARTER/GENERATOR.  SUBMITTER RECOMMENDED BEARING INSPECTION INTERVAL TO BE INCLUDED IN FALCON MOUNT MANUAL TIME LIMIT (CHAPTER 5-20-00).  SUSPECT BEARING FAILURE CAUSED OVERVOLTAGE CONDITION CAUSING INTERNAL FAILURE OF COMPONENT.
